MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC 4.0 TI LCKNG SCR T25 SD 34 FOR IM NAILS; ROD, FIXATION, INTRAMEDULLARY AND ACCESSORIES

WRIGHTS LANE SYNTHES USA PRODUCTS LLC 4.0 TI LCKNG SCR T25 SD 34 FOR IM NAILS; ROD, FIXATION, INTRAMEDULLARY AND ACCESSORIES
Model Number 04.005.424
Medical Device Problem Codes Device-Device Incompatibility (2919); Material Twisted/Bent (2981)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product complaint # (b)(4).Additional pro-code: hwc.Complainant device is not expected to be returned for manufacturer review/investigation it was discarded.The investigation could not be completed; no conclusion could be drawn, as no product was received.Investigation summary: product was not returned.Based on the information available, it has been determined that no corrective and preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that on an unknown date when putting unknown distal screws into the long multiloc humeral nail the 4.0mm titanium locking screws that was used was not engaging the unknown distal cortex.When the screw was exchanged for a longer screw the staff believed the screw threads were stripped out and could not engage the far cortex.No fragments generated.No surgical delay.The procedure successfully completed.No patient harm.Concomitant device reported: unk: nails: humeral (part# unknown; lot# unknown; quantity: 1).Unk: screws: nail distal locking (part# unknown; lot# unknown; quantity: unknown).Unk: screwdrivers (part# unknown; lot# unknown; quantity: 1).This complaint involves (2) devices.This report is for (1) 4.0 ti lckng scr t25 sd 34 for im nails.This repot is 1 of 2 for (b)(4).

Brand Name
4.0 TI LCKNG SCR T25 SD 34 FOR IM NAILS
Common Device Name
ROD, FIXATION, INTRAMEDULLARY AND ACCESSORIES
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key11881082
Report Number2939274-2021-02565
Device Sequence Number3747031
Product Code HSB
UDI-Device Identifier10886982085368
UDI-Public(01)10886982085368
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
K103002
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 04/27/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number04.005.424
Device Catalogue Number04.005.424
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 04/27/2021
Initial Report FDA Received Date05/25/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
Yes
Patient Sequence Number1